# SDR R61A201504240295

- Difficulty date: April 24, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N356NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4356
- Aircraft time: 7,230 hours, 6,992 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 85527021
- Condition: Damaged
- Location: Zone 300
- Part time: 7,230 hours, 6,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A LIGHTNING STRIKE ON THE RT ELEVATOR T/E.  REPAIRED THE RT ELEVATOR T/E IAW RD 8/4-55-1133 AND SRM 51-42-05, 51-21-10, 51-25-10 AND 51-26-10.
